Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2006, Volume 9, Pages 377–400 (Mi tdm154)  

This article is cited in 4 scientific papers (total in 4 papers)

Threshold functions for the solvability of random systems of equations

A. V. Shapovalov


Full text: PDF file (1430 kB)

Citation: A. V. Shapovalov, “Threshold functions for the solvability of random systems of equations”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 377–400

Citation in format AMSBIB
\Bibitem{Sha06}
\by A.~V.~Shapovalov
\paper Threshold functions for the solvability of random systems of equations
\serial Tr. Diskr. Mat.
\yr 2006
\vol 9
\pages 377--400
\publ Gelios APB
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm154}


Linking options:
  • http://mi.mathnet.ru/eng/tdm154
  • http://mi.mathnet.ru/eng/tdm/v9/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shapovalov, “Consistency and an algorithm recognising inconsistency of realisations of a system of random discrete equations with two-valued unknowns”, Discrete Math. Appl., 18:4 (2008), 351–362  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. A. V. Shapovalov, “Characteristics of random systems of linear equations over a finite field”, Discrete Math. Appl., 18:6 (2008), 569–580  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. A. V. Shapovalov, “Kharakteristiki sluchainykh sistem diskretnykh uravnenii pri neravnoveroyatnoi vyborke neizvestnykh”, Matem. vopr. kriptogr., 1:3 (2010), 93–117  mathnet  crossref
    4. A. V. Shapovalov, “Sovmestnost sluchainykh sistem uravnenii s neravnoveroyatnoi vyborkoi dvuznachnykh neizvestnykh”, Matem. vopr. kriptogr., 2:4 (2011), 109–146  mathnet  crossref
  • Number of views:
    This page:188
    Full text:86

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022